# SDR AWXA0000087

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33940
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BEYOND LIMITS AT TOP CAP STA 294.5 AT LBL 8. REMOVED DAMAGED UPPER CHORD IAW 737 SRM 53-10-51, FABRICATED SPLICE ANGLE FROM (BAC 14902734 7075T6 R673166), FLOORBEAM FROM (AND10136-2404 7075T6 R745841), INSTALLED SPLICE ANGLES AND FLOORBEAM UPPER CHORD IAW 737 SRM 51-40-02.
